Facebook Pixel
EmpowHER Guest


By Anonymous September 12, 2017 - 8:42am
Rate This

Hi, last pill pack I was on placebo pill three and hadn't had my period so I started new active pills two or so days later I started my withdrawal bleed clotting and what not for the first two and then it turned into spotting and now I've been spotting since active pill 2 and I am on active pill 14

Add a Comment1 Comments

HERWriter Guide

Hello Anon
Thank you for writing.
You should not take the pills early because you don't bleed. We can only assume this spotting is due to this and it should sort itself out next month.

September 12, 2017 - 12:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!